# SDR UIEA2021011200036

- Difficulty date: January 11, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 83,042 hours, 12,219 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT GEN DROPPING OFFLINE AFTER ENGINE START AND DURING TAXI MOMENTARILY, OCCURRED THREE TIMES, GEN CAME BACK ONLINE EVERY TIME.  TRANSFERRED TO DMI 140758, IAW MEL 24-00-01-01, CAT B.  PERFORMED OPERATIONS CHECK ON LEFT IDG, IAW B767 AMM 24-11-00.  NO MESSAGE ON BPCU, OPERATIONS CHECK GOOD.  THIS CLEARS DMI 140758.
